α-Reflexive Rings with Involution
Keywords:*-reduced, *-rigid, α-*-rigid, α-*-IFP, α-quasi-*-IFP, α-*-reversible, α-*-reflexive *-rings
This paper studies the concept of the -quasi-*-IFP (resp., -*-reflexive) *-rings, as a generalization of the quasi-*-IFP (resp., *-reflexive) *-rings and every quasi-*-IFP (resp., *-reflexive) *-ring is -quasi-*-IFP (resp., -*-reflexive). This paper also discusses the sufficient condition for the quasi-*-IFP (resp., *-reflexive) *-ring in order to be -quasi-*-IFP (resp., -*- reflexive). Finally, this study investigates the -quasi-*-IFP (resp., -*-reflexivity) by using some types of the polynomial rings.
Abdulhafed, M. E. (2019). A Study of Reflexive and Reversible Rings with Involution (Unpublished Doctoral disserta-tion). Faculty of Science -Alexandria University.
Aburawash, U. A. (1997). On Embeding of Involution Rings.pdf. Mathematica Pannonica, 8(2), 245–250.
Aburawash, U. A., & Abdulhafed, M. E. (2018a). On reflexive rings with involution. International Journal of Algebra, 12(3), 115–132. DOI: https://doi.org/10.12988/ija.2018.8412
Aburawash, U. A., & Abdulhafed, M. E. (2018b). On reversibility of rings with involution. East-West J. of Mathematics, 20(1), 19–36.
Aburawash, U. A., & Saad, M. (2014). On Biregular, IFP and Quasi-Baer ∗ -Rings. East-West J. of Mathematics Mathematics, 16(2), 182–192.
Aburawash, U. A., & Saad, M. (2016). *-Baer property for rings with involution. Studia Scientiarum Mathematicarum Hungarica, 53(2), 243–255. DOI: https://doi.org/10.1556/012.2016.53.2.1338
Aburawash, U. A., & Saad, M. (2019). Reversible and reflexive properties for rings with involution. Miskolc Mathematical Notes, 20(2), 635–650. DOI: https://doi.org/10.18514/MMN.2019.2676
Başer, M., Harmanci, A., & Kwak, T. K. (2008). Generalized semicommutative rings and their extensions. Bulletin of the Korean Mathematical Society, 45(2), 285–297. DOI: https://doi.org/10.4134/BKMS.2008.45.2.285
Başer, M., Hong, C. Y., & Kwak, T. K. (2009). On extended reversible rings. Algebra Colloquium, 16(1), 37–48. DOI: https://doi.org/10.1142/S1005386709000054
Başer, M., & Kwak, T. K. (2010). Extended semicommutative rings. Algebra Colloquium, 17(2), 257–264. DOI: https://doi.org/10.1142/S1005386710000271
Hong, C. Y., Kwak, T. K., & Rizvi, S. T. (2006). Extensions of generalized armendariz rings. Algebra Colloquium, 13(2), 253–266. DOI: https://doi.org/10.1142/S100538670600023X
Kim, N. K., & Lee, Y. (2003). Extensions of reversible rings. Journal of Pure and Applied Algebra, 185(1–3), 207–223. DOI: https://doi.org/10.1016/S0022-4049(03)00109-9
Martindale, W. S., & 3rd. (1969). Rings with involution and polynomial identities. Journal, of Algebra, 11, 186–194. DOI: https://doi.org/10.1016/0021-8693(69)90053-2
Zhao, L., & Zhu, X. (2012). Extensions of α-reflexive rings. Asian-European Journal of Mathematics, 5(1), 1–10. DOI: https://doi.org/10.1142/S1793557112500131
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright of the articles Published by Almukhtar Journal of Science (MJSc) is retained by the author(s), who grant MJSc a license to publish the article. Authors also grant any third party the right to use the article freely as long as its integrity is maintained and its original authors and cite MJSc as original publisher. Also they accept the article remains published by MJSc website (except in occasion of a retraction of the article).